Nagoya Mathematical Journal

On lacunary series

Takafumi Murai

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 85 (1982), 87-154.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118786657

Mathematical Reviews number (MathSciNet)
MR0648419

Zentralblatt MATH identifier
0564.68065

Subjects
Primary: 42A55: Lacunary series of trigonometric and other functions; Riesz products
Secondary: 30B10: Power series (including lacunary series)

Citation

Murai, Takafumi. On lacunary series. Nagoya Math. J. 85 (1982), 87--154. https://projecteuclid.org/euclid.nmj/1118786657


Export citation

References

  • [1] Bari, N., Trigonometric series, Moskva, 1961.
  • [2] Benedetto, J., Harmonic analysis on totally disconnected sets, Lecture note, 202, springer, 1971.
  • [3] Carleson, L., Selected problems on exceptional sets, Van Nostrand, 1967.
  • [4] Carleson, On the convergence and growth of partial sums of Fourier series, Acta Math., 116 (1967), 135-157.
  • [5] Fuchs, W. H. J., On the zeros of power series with Hadamard gaps, Nagoya Math. J., 29 (1967), 167-174.
  • [6] Kahane, J. P., Lacunary Taylor and Fourier series, Bull. Amer. Math. Soc, 7O (1964), 199-213.
  • [7] Kahane, Some random series of functions, D.C. Heath and Co., Boston Mass., 1968.
  • [8] Kahane, Series de Fourier absolument convergentes, Springer, 1970.
  • [9] Kahane, J. P. and Salem, R., Ensembles parfaits et series trigonometriques, Harmann, 1962.
  • [10] Murai, T., Sur la distribution des valeurs des series lacunaries, J. London M.S. (2) 21 (1980), 93-110.
  • [11] Nevanlinna, R., Analytic functions, Springer, 1970.
  • [12] Noshiro, K., Cluster sets, Springer, 1960.
  • [13] Salem, R., Algebraic numbers and Fourier analysis, D.C. Heath and Co., Boston Mass., 1963.
  • [14] Salem, Oeuvres mathematiques, Hermann, 1967.
  • [15] Watson, G. N., Theory of Bessel functions, Cambridge, 1922.
  • [16] Weiss, M., The law of the iterated logarithm for lacunary trigonometric series, Trans. Amer. Math. Soc, 99 (1959), 444-469.
  • [17] Weiss, Concerning a theorem of Paley on lacunary power series, Acta Math., 102 (1959), 225-245.
  • [18] Weiss, M. and Weiss, G., On the Picard property of lacunary power series, Studia Math., 22 (1963), 221-245.
  • [19] Zygmund, A., Trigonometric series I, Cambridge, 1959. Department of Mathematics Faculty of Science Nagoya University Chikiisa-ku, Nagoya, 46J, Japan